# SDR REXA2013041600635

- Difficulty date: April 13, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 22,746 hours, 20,173 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 718 BETWEEN S-16R AND S-17R CHAFED FROM BRAIDED HYD SYSTEM LINE.  REPAIRED IAW EA CRJ253-01496 AND ASSOCIATED 8110-3.
